Posted by: Sue | 2009-02-15

Gastric reflux

My fiance has been prescribed Lansoloc for his reflux. He has been on it for a week and it has totally helped the reflux. But he is doubled over in pain all the time and has chronic diarrhoea. He had the runs before he started the tabs but it has gotten a lot worse since he started. His stomache does not seem to be getting better. Could it be the tabs and if so is there something else that won' t give him so much discomfort?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sue

Thank you for visiting

I recommend that he adds Gaviscon Advanced and a good probiotic to his treatment. This medication is available over the counter at all pharmacies. If the problem persists for longer longer than 10 days after starting with this treatment, I strongly suggests that he consults a gastroenterologist for a gastroscopy and a colonoscopy.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sue | 2009-02-18

He went to his doctor and was told it was a bug of some sort and has been prescribed anti biotics and anti spasmodics. If it persists then i agree and i think he should see the specialist.
thanks for your response.

Reply to sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.